# SDR AALA201802229024

- Difficulty date: February 20, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 38,873 hours, 18,279 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865309
- Part serial: A5911
- Condition: Debonded
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE ASSEMBLY WAS DISBONDED.  MAINTENANCE REPLACED THE SLIDE ASSEMBLY AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
